# SDR 04FDEA00164

- Difficulty date: January 15, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 1250 TO 1361 SEAT TRACK REF X = 75.25, SEAT TRACK HAS EVIDENCE OF CORROSION.  MAIN CARGO DECK RH STA 1250 TO 1361 SEAT TRACK REF. X = 75.25.   CORROSION ON SEAT TRACK REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL. II.    MATERIAL THK: 0.080, THK REMAINED: 0.074 WITHIN LIMIT AS PER SRM 53-70-00 VOL. I.
